A male asked:
Disclaimer

im constipated went yesterday due to taking 30mg dulcalax should i take more because i'm still bloated and stomach hurts bad. ?

1 doctor answer
Dr. Enrique Molina
34 years experience Gastroenterology
Yes: you can take more, but i would suggest miralax (or generic for it), which is a more effective otc medication. if no improvement after several days, then seek medical attention
Answered on Mar 22, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Tried fiber, fluids?: Don't know your age, history, gender. Constipation could be from low fiber, fluid, inactivity, meds, metabolic problems. Could also be from gyn issu ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Michael Dansie
15 years experience Family Medicine
Yes: It is normal to have some discomfort after having been constipated.
3
3 thanks
A 21-year-old female asked:
Dr. Bryan Levey
26 years experience Pediatrics
If you are training.: ...Like you say and eating a healthy diet, then you should have fairly regular bms and not be bloated. If, however, you are exercising excessively, a ... Read More
A member asked:
Dr. Jay Singh
Dr. Jay Singh answered
30 years experience Colon and Rectal Surgery
Beano and laxative: The real issue of constipation involves a good evaluation of acuity. Acute problems with constipation are usually related to dietary issues. Adding mo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month